# SDR 2022FA0000427

- Difficulty date: August 4, 2022
- Submitted: August 4, 2022
- Operation: General aviation
- Aircraft: N414U
- Make and model: Gulstm G44
- Aircraft serial: 54458
- Aircraft time: 2,620 hours, 7,790 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Exchanger
- Part number: ES6160622
- Condition: Clogged
- Location: Rear Cabin
- Part time: 2,620 hours, 7,790 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW EXPERIENCED AND ABNORMAL ORDER WHILE ON APPROACH FOR LANDING AT BASE.
